MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941820220
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 04/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an aneurysm occurred.The patient was on a prior regimen of aspirin (>= 72 hours) and antiplatelet medication other than aspirin (>= 72 hours).Prior to the procedure the patient received heparin, antithrombotic medication and a loading dose of 75 mg of clopidogrel.The 2.75 mm x 18 mm target lesion located at the first obtuse marginal vessel was pre-treated with four devices using the largest balloon diameter of 2.25 mm x 20 mm wolverine and non-compliant balloon angioplasty catheter resulting in 0% residual stenosis and timi flow of 3.The lesion was then successfully treated with the 2.25 mm x 20 mm synergy xd stent demonstrating 0% residual stenosis and timi flow of 3.Post synergy xd stent placement, aneurysm with timi flow 3 was indicated.The patient discharged.

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25294494
Report Number2124215-2026-28291
Device Sequence Number18520982
Product Code NIQ
UDI-Device Identifier08714729980735
UDI-Public(01)08714729980735(17)271218(10)38252596
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH7493941820220
Device Catalogue NumberH7493941820220
Device Lot Number0038252596
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by Manufacturer07/01/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date07/21/2026
Date Device Manufactured12/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale
Patient RaceWhite